# SDR FDEA201111174961

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53810087204
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED BETWEEN FR 48 AND 49. BLENDED GOUGE,  FOUND TO BE OUT OF LIMITS IAW 51-73-10.  REMOVED DAMAGED SECTION AND INSTALLED SEAT TRACK REPAIR IAW SRM 51-10-16.
